# SDR SWAA2024062685371

- Difficulty date: May 14, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Rbl 39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR VARRIER LOCATED RBL 39 AT BS 663.75 AT CENTER WING COMPARTMENT 2024-335583<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: A18135081; DUE DATE: 21/JUL/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11-APR-25;[03] TOOL USED SCALE P/N: CR5200; S/N: 8342514502; DUE DATE: 22-FEB-25.;[04] TOOL USED SCALE P/N: CR5200; S/N: 8342514513; DUE DATE: 17-FEB-25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 25-JAN-25;[06] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[07] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED RBL 39 AT BS 663.75 AT CENTER WING COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW;[08] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED RBL 39 AT BS 663.75 AT CENTER WING COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW RII COMPLETED
